# SDR TRAX200700652

- Difficulty date: May 8, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 22,833 hours, 19,903 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STEP OF PAX DOOR STAIRCASE IS CORRODED.
